# SDR AALA201807029038

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 23,826 hours, 12,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR WAS NOISY.  REMOVED THE SLIDE COVER STRAP FROM DOOR SEAL AREA.  NO DEFECTS NOTED. OK FOR SERVICE.
